# SDR HEEA0012904

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076015001
- Condition: Damaged
- Location: Hyd Check
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THREADS MASHED ON OUTPUT SIDE AND LEAKS FROM THREADS.
